# SDR AALA202210171950

- Difficulty date: September 22, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737
- Aircraft serial: 40582
- Aircraft time: 36,038 hours, 14,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER COMPARTMENT, RIGHT HAND CREASE ANGLE LOCATED FROM BS 967 TO BS 986, AT RBL 32. REPAIRED CREASE ANGLE PER SRM 51-10-02.
